# SDR ASAA2017101522204

- Difficulty date: October 15, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 33,253 hours, 9,975 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Condition: Dirty
- Location: Egt
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK 78273000, FOUND A MESSAGE FOUR THE NR 1 ENGINE, 73-31371, UPPER EGT SECTORS READING HIGH.  ACFT GROUNDED.  TROUBLESHOOT IAW FIM 73-11, TASK 801.  ACCOMPLISHED EGT CLEANING IAW AMM 77-21-00-140-801.
